# SDR DALA1035769864

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 237 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FS 237, LONG 17L IS CRACKED AT FRAME ATTACH FASTENER. REMOVED SECTION OF LONGERON 17L FROM STA 231-285 IAW SRM 53-13-2 FIG 3.  INSTALLED NEW LONGERON SECTION IAW SRM 51-10-2,-4,-3 AND 51-30-5.
